# SDR SWAA2018032820803

- Difficulty date: February 18, 2018
- Submitted: March 28, 2018
- Operation: Air carrier
- Aircraft: N705SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27839
- Aircraft time: 69,626 hours, 41,485 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD AFT FLAP INBOARD TRAILING EDGE CORNER DELAMINATED.   R & R THE AFT FLAP ASSEMBLY IAW AMM.
